# SDR DALA2024100809769

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 100,430 hours, 21,124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 1R SERVICE DOOR SLIDE ARMED LIGHT INOP, CORRECTIVE ACTION: R/R DOOR SLIDE LIGHT MOD IAW B767-300 AMM 52-73 OP CHECKED GOOD. (6447816)
